MathSciNet Relay Station
MathSciNet bibliographic data
MR687654 (84c:55015) 55P55 (55N05 57Q10)
Hastings, Harold M. Suspensions of strong shape equivalences are CE equivalences. Proc. Amer. Math. Soc. 87 (1983), no. 4, 743–745.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement